# SDR DALA2017101907678

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 64,869 hours, 17,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1349 RT LOWER CUSP WEB HAS CORROSION.  REMOVED THE CORROSION AND EVALUATED THE CUSP WEB, FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-60-13.  CUT OUT THE DAMAGED SECTION AND REPAIRED IAW  SRM 51-70-13 FIG 1.
